A 38-year-old female asked:
Disclaimer

i have had numerous blood test over past year and have been low on vit d and b. i am tired all the time , have frequent headaches and lightheaded feeling quite often. this has been going on for a year. what should i do?

2 doctor answers
Dr. Boris Ripa
36 years experience Pediatrics
Add vitamines : You should eat healthy food like fish, few times a day, spend more time outside on sunny days. Also you need see bgi specialist to be shure you bowel absobs vitamines.
Answered on Jun 27, 2020
5
5 thanks
Dr. Gurmukh Singh
49 years experience Pathology
See below: It is not feasible to provide a meaningful opinion without taking additional history, physical examination and may be some tests. It would be prudent to see your doctor and discuss if you may be depressed. Counter-intuitive as it may seem, exercise may help. Start with low intensity exercise such as walking and gradually increase the intensity as tolerated.
Answered on Jan 17, 2020

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 18-year-old female asked:
Dr. Matthew Kozminski
16 years experience Neurology
Not Allergies: Probably not allergic rhinitis. If all of your tests are coming back "normal" it may very well be migraines. Yes, migraines are more than just heada ... Read More
A 20-year-old female asked:
Dr. Leila Hashemi
21 years experience Internal Medicine
Evaluation: Although all these could be sign of anxiety attack but you should see an MD for further investigation.
A 19-year-old female asked:
Dr. Robert Stachler
31 years experience ENT and Head and Neck Surgery
Headache : Does your headache radiate around your head or is it located in one place? Do you have flashing lights in your eyes when you have the headaches? Of ... Read More
1
1 thank
A 26-year-old male asked:
Dr. Diane Minich
37 years experience Family Medicine
Clarithromycin: can give a metallic taste in the mouth and GI symptoms but not the combination you are describing. Call your doctor and see what they advise you to do ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month